# SDR DALA14004596717

- Difficulty date: January 17, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 43,265 hours, 15,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT BS 1460-1480 HAS CORROSION ON UPPER SURFACE RBL 16. REMOVED CORROSION AND FOUND OUT OF LIMITS IAW ER/A 491157-14MA, REV ORIGINAL.  ACCOMPLISHED REPAIR IAW SRM 51-70-11.
